Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi doctor. Could you please tell me a ointment for removing the black (bec of sunburn) on my face. In earlier I used the skinshine cream .but now I will stop it .so the depigmentation is started. So will ple tell a remedy for this as soon as possible.

1 Doctor Answered
It's may be side effects of medicinal cream which you have used earlier or allergies, bacterial infection so you should contact to us for treatment so that we can identify other causes of depigmentation of skin.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.